MathSciNet Relay Station
MathSciNet bibliographic data
MR254275 (40 #7484) 32.70 (35.00)
Hörmander, L.; Wermer, J. Uniform approximation on compact sets in $C\sp{n}$. Math. Scand. 23 1968 5–21 (1969).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement